# SDR UIEA2012122300560

- Difficulty date: December 23, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,553 hours, 21,050 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP NR 1 INOPERATIVE.  R & R LT ENG NR 1 UPPER AFT FIREWALL FIRE LOOP IAW AMM 26-11-02-401, OPS CHECKED GOOD.
